Had a UTI which was treated, but now got burning sensation?
I was treated for a UTI a couple of weeks ago with 7 days of antibiotics, it cleared up and all the pain went. But yesterday i started to get a burning sensation in my lower abdomen which is still there now and i have had to urinate frequently again. Could it be that the infection has not cleared properly or is it just down to something else? I have also been constipated abit since i was on the antibiotics, so i don't know if this is causing the uncomfort that i have at the moment. I've not had any stinging when i urinate and it all is a normal colour.
How are you? Urinary tract infection may recur even after treatment. It is best that you have urine tests or culture and sensitivity test done and see your doctor for proper evaluation. Drinking plenty of fluids may also help with the infection and constipation. Take care and do keep us posted.
hello. i'm feeling better thank you. I went to my Dr today and he has given me 3 days of antibiotics, so i'm hoping it will clear it up. I've been drinking cranberry juice and lots of water and this has helped alot too. The burning sensation has gone and now i just have the issue of having to urinate often. My Dr sent off a sample of urine to the lab and i have to ring up in a few days to see what the results are. What happens when you get the results?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.